MAUDE Adverse Event Report: BAYLIS MEDICALE CIE INC VERSACROSS LARGE ACCESS SOLUTION; CATHETER, SEPTOSTOMY

BAYLIS MEDICALE CIE INC VERSACROSS LARGE ACCESS SOLUTION; CATHETER, SEPTOSTOMY
Model Number VLAK0010
Medical Device Problem Codes Difficult to Advance (2920); Material Deformation (2976); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/22/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that versacross large access solution was selected for use.During the procedure, it was mentioned that when the bmc rf generator was turned on and attempt were made for transseptal, but it failed.It crossed in the second attempt and the sheath was advanced.When the physician tried to pull back the versacross rf wire into the dilator, it felt it got stuck into the dilator (but not into the patient body), so the versacross rf wire was readvanced into the dilator.No visible obstruction was noted when the versacross rf wire when visualized on intracardiac echocardiography (ice) in left superior pulmonary vein (lspv).The physician applied force back to the dilator, and the versacross rf wire was noted to be knotted at its tip.Thus, the device was replaced, and the procedure was completed successfully.No patient complications were reported.The device is expected to be return for analysis.No other issue was reported during transseptal portion nor preparation.
 
Additional Manufacturer Narrative
The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Additional Manufacturer Narrative
Upon receipt at our post market quality assurance laboratory, the versacross rf wire was visually inspected with vhx inspection, and the tip of the rf wire was noted to be knotted.The reported allegations related to the knotting is confirmed based on the returned product.The reported allegation related to difficulty crossing was not confirmed as successful crossing on the second attempt suggests the knotting did not contribute to the difficulty, as there is no evidence available to confirm the issue.
 
Event or Problem Description

Brand Name
VERSACROSS LARGE ACCESS SOLUTION
Common Device Name
CATHETER, SEPTOSTOMY
Manufacturer (Section D)
BAYLIS MEDICALE CIE INC
5959 trans-canada highway
montreal H4T 1 A1
CA  H4T 1A1
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2775 matheson blvd east
mississauga, on L4W 4 P7
CA   L4W 4P7
Manufacturer Contact
angela hinkley
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key20901963
Report Number2124215-2024-78073
Device Sequence Number5006017
Product Code DXF
UDI-Device Identifier00685447017530
UDI-Public00685447017530
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K150709
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVLAK0010
Device Catalogue NumberVLAK0010
Device Lot Number0035019901
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2024
Supplement Date Received by Manufacturer01/18/2025
Initial Report FDA Received Date12/11/2024
Supplement Report FDA Received Date01/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown